I had vobella in the tear area 1 wk ago. One eye is itchy with dry skin in the tear area. I have some swelling in the same eye.

Please note the slight itchiness and dryness is not in the actusl eye, but below the eye on the skin. The other eye is completely fine.

Doctor Answers 4

I had volbella in the tear area one week ago and now have dry skin and swelling.

Thank you for sharing your question.  Volbella, like other fillers, will create a small amount of swelling in a patient's tissues as a result of the injections and the material absorbing surrounding water.  This can cause some itchy, dry skin.  I would recommend using an undereye cream while allowing your results to mature over the next 1-2 weeks.  Your symptoms should gradually resolve.  Hang in there!


Atlanta Plastic Surgeon
5.0 out of 5 stars 43 reviews

Volbella Under Eyes

Volbella is a great product from Allergan and due to the Vycross technology is perfect for the lips and other areas.  You can definitely have some bruising or irritation with any filler and I suggest you return to your treating physician for advice.  Best, Dr. Green

Volbella for under the eyes

Volbella is an excellent JUVEDERM line for under the eyes. You may have some mild skin irritation. I suggest seeing your injector as he/she can easily fit it up. Had to give exact diagnosis without a close clinical examination. All the best, Dr Davin Lim.

Davin Lim, MBBS, FACD
Brisbane Dermatologist
4.7 out of 5 stars 61 reviews

Filler in the tear trough

Thank you for your question ioannis. Volbella is a filler that can be used to enhance the face. After any injection there is the possibility of redness, swelling, itching, and dryness. Please follow up with your doctor for specific recommendations. Good luck!

Alex Eshaghian, MD, PhD
Encino Physician
5.0 out of 5 stars 1 review

These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.